Alert archive / Florida / Wind Advisories in 2016

Wind Advisory 1, NWS Tampa Bay, FL

January 16, 201610 counties in Florida

NWS Tampa Bay, FL issued this wind advisory at Jan 16, 2016, 2:30 PM EST for 10 counties in Florida. It took effect at Jan 17, 2016, 3:00 AM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2016, 2:30 PM EST (19:30 UTC)
In effect from
Jan 17, 2016, 3:00 AM EST
Expired
Jan 17, 2016, 4:00 PM EST
In force
13 hr
Issued by
NWS Tampa Bay, FL

Counties Charlotte County, FL, Citrus County, FL, Hernando County, FL, Hillsborough County, FL, Lee County, FL, Levy County, FL, Manatee County, FL, Pasco County, FL, Pinellas County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 22 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2016-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2016-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

035 
WWUS72 KTBW 161930
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
230 PM EST SAT JAN 16 2016

...WIND ADVISORY IN EFFECT LATE TONIGHT THROUGH SUNDAY
AFTERNOON... 
...LAKE WIND ADVISORY IN EFFECT LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE WESTERN GULF
OF MEXICO EARLY THIS AFTERNOON WILL INTENSIFY AS IT MOVE ACROSS
THE NORTHERN GULF TONIGHT AND ACROSS THE NORTH CENTRAL FLORIDA
PENINSULA EARLY SUNDAY MORNING. AS THIS LOW APPROACHES SOUTHERLY
WINDS WILL INCREASE TO 20 TO 25 MPH OVER THE LAND AREAS LATE
TONIGHT WITH WINDS INCREASING TO 25 TO 30 MPH WITH HIGHER GUSTS
ALONG THE COAST WITH WINDS BECOMING WESTERLY DURING SUNDAY 
MORNING AS THE LOW MOVES EAST ACROSS THE PENINSULA.


FLZ050-139-142-148-149-151-155-160-162-165-172100-
/O.NEW.KTBW.WI.Y.0001.160117T0800Z-160117T2100Z/
PINELLAS-COASTAL LEVY-COASTAL CITRUS-COASTAL HERNANDO-
COASTAL PASCO-COASTAL HILLSBOROUGH-COASTAL MANATEE-
COASTAL SARASOTA-COASTAL CHARLOTTE-COASTAL LEE-
INCLUDING THE CITIES OF...ST. PETERSBURG...CLEARWATER...LARGO...
CEDAR KEY...YANKEETOWN...CRYSTAL RIVER...HOMOSASSA...
HERNANDO BEACH...BAYPORT...PORT RICHEY...HUDSON...TAMPA...
APOLLO BEACH...WESTCHASE...BRADENTON...ANNA MARIA ISLAND...
VENICE...SARASOTA...ENGLEWOOD...PORT CHARLOTTE...PUNTA GORDA...
CAPE CORAL...CAPTIVA...SANIBEL
230 PM EST SAT JAN 16 2016

...WIND ADVISORY IN EFFECT FROM 3 AM TO 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM EST
SUNDAY. 

* TIMING...LATE TONIGHT THROUGH SUNDAY AFTERNOON.

* WINDS...SOUTH WINDS INCREASING TO 25 TO 30 MPH WITH HIGHER GUSTS
  BECOMING WESTERLY EARLY SUNDAY MORNING.

* IMPACTS...HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE
  DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES. LIGHT
  TO MODERATE WEIGHT ITEMS...SUCH AS LAWN FURNITURE AND EMPTY
  TRASH CANS WILL BE BLOWN AROUND. SMALL TREE LIMBS COULD BE
  SNAPPED AND KNOCKED DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH.

MOVE LIGHT TO MODERATE WEIGHT ITEMS...SUCH AS LAWN FURNITURE AND
EMPTY TRASH CANS...INDOORS. FASTEN DOWN ANY LOOSE
DOORS...WINDOWS... SHINGLES...AND SIDING..

&&

$$

FLZ043-052-056-057-061-239-242-248-249-251-255-260-262-265-172100-
/O.NEW.KTBW.LW.Y.0002.160117T0900Z-160117T2100Z/
SUMTER-POLK-HARDEE-HIGHLANDS-DESOTO-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-
INCLUDING THE CITIES OF...WILDWOOD...LAKE PANASOFFKEE...
BUSHNELL...THE VILLAGES...LAKELAND...WINTER HAVEN...WAUCHULA...
BOWLING GREEN...ZOLFO SPRINGS...SEBRING...AVON PARK...
PLACID LAKES...ARCADIA...CHIEFLAND...BRONSON...WILLISTON...
INVERNESS...BROOKSVILLE...SPRING HILL...DADE CITY...ZEPHYRHILLS...
BRANDON...PLANT CITY...SUN CITY CENTER...PARRISH...
LAKEWOOD RANCH...MYAKKA CITY...NORTH PORT...BABCOCK RANCH...
FORT MYERS...LEHIGH ACRES
230 PM EST SAT JAN 16 2016

...LAKE WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO
4 PM EST SUNDAY. 

* TIMING...LATE TONIGHT THROUGH SUNDAY AFTERNOON.

* WINDS...SOUTH WINDS INCREASING TO 20 TO 25 MPH WITH HIGHER
  GUSTS BECOMING WESTERLY EARLY SUNDAY MORNING.

* IMPACTS...HAZARDOUS BOATING CONDITIONS DEVELOPING ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE
FORCE FOR AT LEAST 3 HOURS.  WINDS OF THESE MAGNITUDES WILL
CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE
DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT.

OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES
UNTIL CONDITIONS IMPROVE.

&&

$$
2 follow-up statements
921 
WWUS72 KTBW 171256
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
756 AM EST SUN JAN 17 2016

...WIND ADVISORY REMAINS IN EFFECT THROUGH LATE THIS AFTERNOON...
...LAKE WIND ADVISORY REMAINS IN EFFECT THROUGH LATE THIS 
AFTERNOON...

.AN INTENSIFYING AREA OF LOW PRESSURE OFFSHORE THE FLORIDA 
NORTHEAST COAST THIS MORNING WILL CONTINUE TO MOVE NORTHEAST
OVER THE OPEN ATLANTIC THE REMAINDER OF TODAY. AS THE LOW
PULLS AWAY A COLD FRONT WILL SWEEP SOUTHEAST THROUGH THE
REGION WITH A STRONG AND GUSTY WEST TO NORTHWEST WIND FLOW
EXPECTED IN ITS WAKE. AS THE FRONT MOVES SOUTH WEST TO 
NORTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH WITH HIGHER 
GUSTS OVER THE LAND AREAS...AND 25 TO 35 MPH WITH HIGHER 
GUSTS ALONG THE COAST.

FLZ050-139-142-148-149-151-155-160-162-165-172100-
/O.CON.KTBW.WI.Y.0001.000000T0000Z-160117T2100Z/
PINELLAS-COASTAL LEVY-COASTAL CITRUS-COASTAL HERNANDO-
COASTAL PASCO-COASTAL HILLSBOROUGH-COASTAL MANATEE-
COASTAL SARASOTA-COASTAL CHARLOTTE-COASTAL LEE-
INCLUDING THE CITIES OF...ST. PETERSBURG...CLEARWATER...LARGO...
CEDAR KEY...YANKEETOWN...CRYSTAL RIVER...HOMOSASSA...
HERNANDO BEACH...BAYPORT...PORT RICHEY...HUDSON...TAMPA...
APOLLO BEACH...WESTCHASE...BRADENTON...ANNA MARIA ISLAND...
VENICE...SARASOTA...ENGLEWOOD...PORT CHARLOTTE...PUNTA GORDA...
CAPE CORAL...CAPTIVA...SANIBEL
756 AM EST SUN JAN 17 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* TIMING...THROUGH LATE THIS AFTERNOON.

* WINDS...WEST TO NORTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH
  HIGHER GUSTS.

* IMPACTS...HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE 
  DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES. 
  LIGHT TO MODERATE WEIGHT ITEMS...SUCH AS LAWN FURNITURE AND 
  EMPTY TRASH CANS WILL BE BLOWN AROUND. SMALL TREE LIMBS COULD 
  BE SNAPPED AND KNOCKED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH.

MOVE LIGHT TO MODERATE WEIGHT ITEMS...SUCH AS LAWN FURNITURE AND
EMPTY TRASH CANS...INDOORS. FASTEN DOWN ANY LOOSE DOORS...
WINDOWS... SHINGLES...AND SIDING..

&&

$$

FLZ043-052-056-057-061-239-242-248-249-251-255-260-262-265-172100-
/O.CON.KTBW.LW.Y.0002.000000T0000Z-160117T2100Z/
SUMTER-POLK-HARDEE-HIGHLANDS-DESOTO-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-
INCLUDING THE CITIES OF...WILDWOOD...LAKE PANASOFFKEE...
BUSHNELL...THE VILLAGES...LAKELAND...WINTER HAVEN...WAUCHULA...
BOWLING GREEN...ZOLFO SPRINGS...SEBRING...AVON PARK...
PLACID LAKES...ARCADIA...CHIEFLAND...BRONSON...WILLISTON...
INVERNESS...BROOKSVILLE...SPRING HILL...DADE CITY...ZEPHYRHILLS...
BRANDON...PLANT CITY...SUN CITY CENTER...PARRISH...
LAKEWOOD RANCH...MYAKKA CITY...NORTH PORT...BABCOCK RANCH...
FORT MYERS...LEHIGH ACRES
756 AM EST SUN JAN 17 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* TIMING...THROUGH LATE THIS AFTERNOON.

* WINDS...WEST TO NORTHWEST WINDS INCREASING TO 20 TO 25 MPH WITH
  HIGHER GUSTS.

* IMPACTS...HAZARDOUS BOATING CONDITIONS DEVELOPING ON AREA 
  LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE
FORCE FOR AT LEAST 3 HOURS.  WINDS OF THESE MAGNITUDES WILL
CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE
DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT.

OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES
UNTIL CONDITIONS IMPROVE.

&&

$$
337 
WWUS72 KTBW 172042
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
342 PM EST SUN JAN 17 2016

...THE WIND ADVISORY AND LAKE WIND ADVISORY WILL EXPIRE AT 4 PM
EST THIS AFTERNOON...


FLZ050-139-142-148-149-151-155-160-162-165-172145-
/O.EXP.KTBW.WI.Y.0001.000000T0000Z-160117T2100Z/
PINELLAS-COASTAL LEVY-COASTAL CITRUS-COASTAL HERNANDO-
COASTAL PASCO-COASTAL HILLSBOROUGH-COASTAL MANATEE-
COASTAL SARASOTA-COASTAL CHARLOTTE-COASTAL LEE-
INCLUDING THE CITIES OF...ST. PETERSBURG...CLEARWATER...LARGO...
CEDAR KEY...YANKEETOWN...CRYSTAL RIVER...HOMOSASSA...
HERNANDO BEACH...BAYPORT...PORT RICHEY...HUDSON...TAMPA...
APOLLO BEACH...WESTCHASE...BRADENTON...ANNA MARIA ISLAND...
VENICE...SARASOTA...ENGLEWOOD...PORT CHARLOTTE...PUNTA GORDA...
CAPE CORAL...CAPTIVA...SANIBEL
342 PM EST SUN JAN 17 2016

...WIND ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

WINDS ACROSS THE REGION HAVE DIMINISHED BELOW ADVISORY CRITERIA
ALLOWING FOR THE WIND ADVISORY TO EXPIRE. WINDS WILL REMAIN GUSTY
AT TIMES BUT NOT EXPECTED TO REACH ADVISORY LEVEL FOR THE NEXT FEW
DAYS.

$$

FLZ043-052-056-057-061-239-242-248-249-251-255-260-262-265-172145-
/O.EXP.KTBW.LW.Y.0002.000000T0000Z-160117T2100Z/
SUMTER-POLK-HARDEE-HIGHLANDS-DESOTO-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-
INCLUDING THE CITIES OF...WILDWOOD...LAKE PANASOFFKEE...
BUSHNELL...THE VILLAGES...LAKELAND...WINTER HAVEN...WAUCHULA...
BOWLING GREEN...ZOLFO SPRINGS...SEBRING...AVON PARK...
PLACID LAKES...ARCADIA...CHIEFLAND...BRONSON...WILLISTON...
INVERNESS...BROOKSVILLE...SPRING HILL...DADE CITY...ZEPHYRHILLS...
BRANDON...PLANT CITY...SUN CITY CENTER...PARRISH...
LAKEWOOD RANCH...MYAKKA CITY...NORTH PORT...BABCOCK RANCH...
FORT MYERS...LEHIGH ACRES
342 PM EST SUN JAN 17 2016

...LAKE WIND ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

WINDS ACROSS THE REGION HAVE DIMINISHED BELOW ADVISORY CRITERIA
ALLOWING FOR THE LAKE WIND ADVISORY TO EXPIRE. WINDS WILL REMAIN
GUSTY AT TIMES BUT NOT EXPECTED TO REACH ADVISORY LEVEL FOR THE
NEXT FEW DAYS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this wind advisory went out at Jan 16, 9:19 AM EST, 5 hours 11 minutes earlier.

Area forecast discussion, Jan 16, 9:19 AM EST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
919 AM EST SAT JAN 16 2016

...STRONG TO SEVERE STORMS REMAIN POSSIBLE EARLY SUNDAY MORNING...
...GALE FORCE WINDS POSSIBLE OVER THE COASTAL WATERS LATE TONIGHT
INTO SUNDAY...
...MINOR COASTAL FLOOD THREAT SUNDAY...

.MORNING UPDATE...HIGH PRESSURE WILL REMAIN OVER SOUTHERN FLORIDA
TODAY PROVIDING PLEASANT WEATHER...SOUTHERLY WINDS AND WARM
TEMPERATURES THROUGH THE DAY. THE NEXT WEATHER SYSTEM REMAINS OVER
THE SOUTHEAST COAST OF TEXAS BUT WILL QUICKLY TRACK EASTWARD OVER
THE NEXT 18-24 HOURS. MODELS ARE STILL IN GOOD AGREEMENT TRACKING
THIS STORM THROUGH THE NORTHERN GULF OF MEXICO THROUGH THE DAY INTO
TONIGHT WITH THE LOW CROSSING THE FLORIDA PENINSULA NEAR THE NATURE
COAST EARLY SUNDAY MORNING. SPC HAS PLACED MOST OF CENTRAL AND
SOUTHWEST FLORIDA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. AS
THESE STORMS PASS OVER THE REGION...DAMAGING STRAIGHT LINE WINDS AND
AN ISOLATED TORNADO ARE POSSIBLE DURING THE MORNING HOURS ON SUNDAY.
VERY SIMILIAR TO THE LAST SYSTEM THAT MOVED THROUGH ON FRIDAY...THIS
SYSTEM WILL EXIT THE AREA QUICKLY BY LATE SUNDAY MORNING/EARLY
AFTERNOON. IN THE WAKE OF THIS LOW...SUNNY SKIES AND COOLER
CONDITIONS CAN BE EXPECTED INTO NEXT WEEK. FORECAST IS ON TRACK FOR
THE DAY...BUT WILL BE LOOKING AT POSSIBLY ADDING A LAKE WIND
ADVISORY...HIGH SURF ADVISORY AND COASTAL FLOOD ADVISORY LATER THIS
AFTERNOON THAT WILL COVER THE OVERNIGHT AND EARLY MORNING HOURS
DURING THE PASSAGE OF THIS SYSTEM.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED FOR MOST OF THE DAY.
CONDITIONS CHANGE LATER TONIGHT INTO THE EARLY MORNING HOURS ON
SUNDAY AS THE NEXT LOW PRESSURE SYSTEM APPROACHES THE REGION.
MVFR/LOCAL IFR CONDITIONS CAN BE EXPECTED IN THE CONVECTION AFTER
17/09Z. STRONG GUSTY WINDS CAN ALSO BE EXPECTED THAT MAY WARRANT
LOCAL AIRPORT WIND WARNINGS EARLY SUNDAY MORNING.

&&

.MARINE... WINDS AND SEAS WILL CONTINUE TO SUBSIDE TODAY...BUT LIKE
THE LAST WEATHER SYSTEM THAT WENT THROUGH THE AREA...WINDS AND SEAS
WILL CLIMB QUICKLY TONIGHT INTO EARLY SUNDAY WITH SUSTAINED WINDS
INCREASING TO AROUND 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE.
THEREFORE...A GALE WARNING HAS BEEN ISSUED FROM 17/06Z-17/18Z. WINDS
WILL DIMINISH AS QUICKLY AS THEY ROSE SUNDAY AFTERNOON...BUT SEAS
WILL TAKE LONGER TO ABATE. FOR THIS REASON WILL NEED TO LEAVE A
SMALL CRAFT ADVISORY IN EFFECT INTO SUNDAY NIGHT. THEN FOR THE FIRST
HALF OF THE UPCOMING WORK WEEK WINDS SHOULD REMAIN AROUND 15 KNOTS
OR LESS AND SEAS WILL SUBSIDE TO 4 FEET OR LESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  76  64  68  47 /   0  90  40  10
FMY  79  67  74  50 /   0  80  60  10
GIF  79  63  70  46 /   0  90  50  10
SRQ  75  66  69  49 /   0  90  40  10
BKV  78  61  66  39 /   0  90  40  10
SPG  75  63  68  50 /   0  90  40  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT THROUGH SUNDAY EVENING FOR COASTAL
     MANATEE-COASTAL SARASOTA.

     HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR COASTAL
     CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     MANATEE-COASTAL SARASOTA-PINELLAS.

GULF WATERS...SMALL CRAFT ADVISORY FROM 1 PM SUNDAY TO 4 AM EST MONDAY
     FOR WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20
     TO 60 NM-WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL
     OUT 20 TO 60 NM.

     GALE WARNING FROM 1 AM TO 1 PM EST SUNDAY FOR COASTAL
     WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
     COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL
     OUT 20 NM-COASTAL WATERS FROM TARPON SPRINGS TO
     SUWANNEE RIVER FL OUT 20 NM-WATERS FROM BONITA BEACH
     TO ENGLEWOOD FL OUT 20 TO 60 NM-WATERS FROM ENGLEWOOD
     TO TARPON SPRINGS FL OUT 20 TO 60 NM-WATERS FROM
     TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 1 AM TO 1 PM EST SUNDAY FOR
     CHARLOTTE HARBOR AND PINE ISLAND SOUND-TAMPA BAY
     WATERS.

     SMALL CRAFT ADVISORY FROM 1 PM TO 7 PM EST SUNDAY FOR
     COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT
     20 NM-COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS
     FL OUT 20 NM-COASTAL WATERS FROM TARPON SPRINGS TO
     SUWANNEE RIVER FL OUT 20 NM-WATERS FROM TARPON
     SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM.

&&

UPDATE/AVIATION/MARINE...74/WYNN
DECISION SUPPORT...57/MCMICHAEL
Hazardous weather outlook, Jan 16, 5:00 AM EST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
500 AM EST SAT JAN 16 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-171000-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
500 AM EST SAT JAN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...DENSE FOG IMPACT...
AREAS OF PATCHY DENSE FOG WILL REDUCE VISIBILITIES TO A QUARTER
MILE OR LESS IN SOME LOCATIONS THROUGH SUNRISE THIS MORNING. IF
DRIVING...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE
PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU.

...RIP CURRENT IMPACT...
BREAKING WAVES OF 2 TO 4 FEET WILL PRODUCE A HIGH RISK OF RIP
CURRENTS ALONG AREA BEACHES TODAY. TO AVOID GETTING CAUGHT IN A
RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE
BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND
INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES.

...THUNDERSTORM IMPACT...
A STRONG STORM SYSTEM WILL IMPACT THE AREA LATE TONIGHT INTO
SUNDAY. STRONG TO SEVERE STORMS WILL BE LIKELY WITH THIS
SYSTEM...CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...DAMAGING
GUSTY WINDS...FREQUENT DEADLY LIGHTNING STRIKES...AND PERHAPS
ISOLATED TORNADOES.

...MARINE IMPACTS...
A PERIOD OF STRONG WINDS IS EXPECTED WITH ANOTHER STORM SYSTEM
THAT WILL MOVE OVER THE EASTERN GULF TONIGHT THROUGH SUNDAY.
ADVISORY LEVEL WINDS WILL BE LIKELY ALONG WITH THE POSSIBILITY OF
GALE FORCE WINDS...ESPECIALLY OVER THE OFFSHORE WATERS. BOATERS
SHOULD MAKE PLANS TO BE OFF THE WATER DURING THIS TIMEFRAME WHERE
DANGEROUS WINDS AND WAVES WILL BE LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...RIP CURRENT IMPACT...
ELEVATED SURF CONDITIONS WILL PERSIST MAINTAINING A THREAT OF
HIGH SURF AND RIP CURRENTS SUNDAY AND INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY...BUT MAY BE
REQUESTED TONIGHT AND SUNDAY MORNING.

DAVIS

In the hours before

Local storm report, Jan 16, 11:30 AM EST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1130 AM EST SAT JAN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     5 W LEHIGH ACRES        26.60N 81.72W
01/15/2016                   LEE                FL   NWS STORM SURVEY

            NWS AND LEE COUNTY EMERGENCY MANAGEMENT STORM SURVEY CREW
            FOUND AROUND 6 HOUSES IN LEHIGH ACRES WITH STRAIGHT LINE
            WIND DAMAGE FROM FRIDAYS THUNDERSTORMS. DAMAGE INCLUDED
            MINOR ROOF DAMAGE...FACIA AND PEICES OF LANAI ENCLOSURES
            RIPPED FROM HOUSES...AND SNAPPED TREES. BASED OFF OF THE
            DEGREE OF DAMAGE...WIND SPEEDS WERE ESTIMATED AT UP TO 80
            MPH. ALL OF THE DEBRIS WAS BLOWN IN A UNIFORM
            DIRECTION...INDICATING STRAIGHT LINE WINDS WERE LIKELY TO
            BLAME.

&&

FLEMING
Local storm report, Jan 16, 12:26 PM EST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1226 PM EST SAT JAN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     2 ENE LEHIGH ACRES      26.62N 81.60W
01/15/2016                   LEE                FL   NWS STORM SURVEY

            NWS AND LEE COUNTY EMERGENCY MANAGEMENT STORM SURVEY
            CREWS FOUND STRAIGHT LINE WIND DAMAGE FROM FRIDAYS
            THUNDERSTORMS IN LEHIGH ACRES ON SHELDON AVENUE JUST
            SOUTH OF E 6TH STREET. A COUPLE OF LARGE TREES WERE
            UPROOTED...ONE HOUSE HAD A FEW SHINGLES BLOWN OFF...AND A
            METAL SHED WAS BLOWN OVER. ALL OF THE DEBRIS WAS BLOWN IN
            A UNIFORM DIRECTION...INDICATING THAT STRAIGHT LINE WINDS
            WERE LIKELY TO BLAME.

&&

FLEMING

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 8:47 PM ESTSmall Craft AdvisoryTBW7 hr
Jan 16, 4:50 AM ESTGale WarningTBW32 hr
Jan 16, 4:50 AM ESTSmall Craft AdvisoryTBW47 hr
Jan 16, 2:30 PM ESTLake Wind AdvisoryTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 8 more26 hr
Jan 16, 3:09 PM ESTCoastal Flood AdvisoryTBWCharlotte, Citrus, Hernando, Hillsborough, Lee, Levy and 4 more31 hr
Jan 16, 3:09 PM ESTHigh Surf WarningTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota31 hr

Nearby

Wind Advisories in Florida, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.